# SDR N6WA20110417

- Difficulty date: April 26, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N159GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10238
- Aircraft time: 15,254 hours, 10,716 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: PX107
- Condition: Failed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MSG CAME ON THEN OFF SEVERAL TIMES IN FLIGHT.  DEFFERED MESSAGE ON DMI 23535 IAW MEL 52-70-01, CAT A AUTHORIZED.   R & R PROX SWITCH PX107 IAW AMM 52-70-04.  OPS CHECKED BGOOD, CLEARED DMI 23535.
